# SDR MWEA070032

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 62,421 hours, 21,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 100502119
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SLIDE COVER ON AFT GALLEY DOOR FELL OFF.  RE-INSTALLED GALLEY SLIDE COVER.
